About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 268612, 16 pages
http://dx.doi.org/10.1155/2012/268612
Research Article

Some Properties of Solutions to a Class of Dirichlet Boundary Value Problems

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 23 May 2012; Accepted 15 November 2012

Academic Editor: Irena Rachůnková

Copyright © 2012 Tingting Wang and Gejun Bao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Browder, “Nonlinear elliptic boundary value problems,” Bulletin of the American Mathematical Society, vol. 69, pp. 862–874, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. T. Iwaniec, C. Scott, and B. Stroffolini, “Nonlinear Hodge theory on manifolds with boundary,” Annali di Matematica Pura ed Applicata, vol. 177, no. 1, pp. 37–115, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. T. Iwaniec and A. Lutoborski, “Integral estimates for null Lagrangians,” Archive for Rational Mechanics and Analysis, vol. 125, no. 1, pp. 25–79, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. L. D'Onofrio and T. Iwaniec, “The p-harmonic transform beyond its natural domain of definition,” Indiana University Mathematics Journal, vol. 53, no. 3, pp. 683–718, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. B. Stroffolin, “On weakly A-harmonic tensors,” Studia Mathematica, vol. 114, no. 3, pp. 289–301, 1995.
  6. F. Giannetti and A. Passarelli di Napoli, “Isoperimetric type inequalities for differential forms on manifolds,” Indiana University Mathematics Journal, vol. 54, no. 5, pp. 1483–1498, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. S. Ding, “Local and global norm comparison theorems for solutions to the nonhomogeneous A-harmonic equation,” Journal of Mathematical Analysis and Applications, vol. 335, no. 2, pp. 1274–1293, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. T. Iwaniec, “p-Harmonic tensors and quasiregular mappings,” Annals of Mathematics, vol. 136, no. 3, pp. 589–624, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. R. P. Agarwal, S. Ding, and C. Nolder, Inequalities for Differential Forms, Springer, New York, NY, USA, 2009.
  10. T. Iwaniec and G. Martin, Geometric Function Theory and Nonlinear Analysis, The Clarendon Press, Oxford University Press, New York, NY, USA, 2001.